Open Access
August, 1971 Nonparametric Estimate of Regression Coefficients
Jana Jureckova
Ann. Math. Statist. 42(4): 1328-1338 (August, 1971). DOI: 10.1214/aoms/1177693245


The present investigation is a follow up of [7] to a class of multiple regression problems, and is devoted to the construction of an estimate of regression parameter vector based on suitable rank statistics. Asymptotic linearity of these rank statistics in the multiple regression set up is established and the asymptotic multi-normality of the derived estimates is deduced. There exists the choice of the score-generating function to every basic distribution so that the asymptotic distribution of the estimates is the same as that of maximal-likelihood estimates.


Download Citation

Jana Jureckova. "Nonparametric Estimate of Regression Coefficients." Ann. Math. Statist. 42 (4) 1328 - 1338, August, 1971.


Published: August, 1971
First available in Project Euclid: 27 April 2007

zbMATH: 0225.62052
MathSciNet: MR295487
Digital Object Identifier: 10.1214/aoms/1177693245

Rights: Copyright © 1971 Institute of Mathematical Statistics

Vol.42 • No. 4 • August, 1971
Back to Top